# SDR QXEA0000118

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aperture
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 74B APERATURE HAD MINOR CORROSION AT SCREW HOLES.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 5, PARAGRAPH 4B (2B).
